# SDR ASAA2023082246615

- Difficulty date: August 22, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320600
- Part serial: NSN
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL AT FR68 HAS CORROSION GROUNDED - YES. REMOVED CORROSION FROM L2 DOOR SIL AT FR68, REMOVED 0.032", ORIGINAL MATERIAL 0.063", REMAINING MATERIAL 0.031" FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-41-14-283-002. "MAJOR REPAIR ACCCOMPLISHED- LH FUSELAGE AFT PASSENGER (L2) SILL BEAM, FR68 SRM REPAIR EDGE DISTANCE DEVIATION-REPAIR PERFORMED IN ACCORDANCE WITH AIRBUS DOSSIER 81291182 WITH APPROVAL PER RDAF 81291182/003/2023 ISSUA A DATED 06-NOV-2023. THIS IS A CATEGORY "A" REPAIR.
